# SDR HNAA2010010500367

- Difficulty date: December 24, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 45,703 hours, 50,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 00059
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

2 MOST FWD EMERGENCY FLOOR PATH LIGHTS ARE IN OPERATION AT SEAT 1DF. REMOVE AND REPLACED RT EMERGENCY BATTERY AT SEAT 3DF, THEN CLOSED ACCESS PANEL IAW 33-51-00.
